# SDR ASOA20120729065

- Difficulty date: July 29, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 27,869 hours, 15,206 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312334
- Condition: Leaking
- Location: Nr 2
- Part time: 24,762 hours, 13,566 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE VISIBLE IN CABIN AT 6000 FT.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX REPLACED THE NR 2 ENGINE, OPS CHECKED GOOD.
